Electron. J. Diff. Equ., Vol. 2011 (2011), No. 57, pp. 1-18.

Existence of solutions for a system of elliptic partial differential equations

Robert Dalmasso

In this article, we establish the existence of radial solutions for a system of nonlinear elliptic partial differential equations with Dirichlet boundary conditions. Also we discuss the question of uniqueness, and illustrate our results with examples.

Submitted April 25, 2011. Published May 4, 2011.
Math Subject Classifications: 35J57, 34B18.
Key Words: Nonlinear systems; shooting method; positive radial solutions.

Show me the PDF file (268 KB), TEX file, and other files for this article.

Robert Dalmasso
Laboratoire Jean Kuntzmann, Equipe EDP
51 rue des Mathématiques, Domaine universitaire
BP 53, 38041 Grenoble Cedex 9, France
email: robert.dalmasso@imag.fr

Return to the EJDE web page